Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Losing weight very fast. Have bruising all over legs. Eyes are turning yellow and vomiting. What else could it be?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 359 Questions
Question
I have been losing a lot of wight very fast. I have bruising all over my legs. my eyes are turning yellow and I cant eat without having to run to the restroom or vomiting.
Posted Wed, 6 Nov 2013 in Digestion and Bowels
 
 
Answered by Dr. J Kingson John David 1 hour later
Brief Answer:
Needs brief symptomatic description

Detailed Answer:
Hello friend ...

There are listed causes for Loss of weight and appetite associated with Jaundice ..

1) Are you a Male ?
2) Are you an alcohol consumer
3) Is there any pain in abdomen
4) Is there any bile stained products in vomiting.

Please provide me some more answers so that I can definitely help you with possible cause for your symptoms.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: Losing weight very fast. Have bruising all over legs. Eyes are turning yellow and vomiting. What else could it be? 7 hours later
I am a 27 year old female. yes I have abdominal pain. Sometimes there is vital lining in my vomit. here lately no there has not been its just right after i eat maybe an hour or less its going right through me.
I am a 27 year old female. I do have abdominal pain quite often. There is bile lining in my vomit at times. Here lately its just been maybe an hour after i eat. No i do not drink.
 
 
Answered by Dr. J Kingson John David 20 minutes later
Brief Answer:
Pancreatic / Gall Bladder infection

Detailed Answer:
Hello Friend ,
Thanks for Folow up ,

I got your reply answers for my questions and your symptoms are more like to be on Pancreatic / Gall Bladder infection which causing Yellow eye and loss of weight and also you wont be likely to have good food because of nausea sensation and vomiting .
I suggested you possible cause for your symptoms and it is nothing to be worried of as it is treatable one , I advice you to talk to Doctor who is specialist in gastroentrology to treat you after imaging study of your abdomen by CT or Ultrasound study.
Drink plenty of water and do not let your body dehydrated .

Hope this information helps you... I am happy to reply you furthur if this information is not sufficient .
Wishing you a good health...
Regards
Dr.J.Kingson John David
Above answer was peer-reviewed by
 
Follow-up: Losing weight very fast. Have bruising all over legs. Eyes are turning yellow and vomiting. What else could it be? 31 minutes later
Thank you. I do not have my appendicitis do to overion cancer when i was 11. and they have checked the goal bladder also. thank you i will contact my family dr. and see what can be done. its all been through the er that i have had these test done thanks again
 
 
Answered by Dr. J Kingson John David 6 minutes later
Brief Answer:
I wish you a speedy recovery from losing weight.

Detailed Answer:
Thanks friend , I wish you a Speedy recovery and wish to hear from you after being cured from illness .
Thanks again for using Health Care Magic..
Take Care..
Regards
Dr.J.Kingson John David.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor